Hello, I want to ask. At the end of January I got my period but my period lasted for more than 10 days and finally I went to see a doctor I was prescribed Norelut and I bought it at the k-24 pharmacy and the pharmacist said the drug was gone but there was a substitute drug that contained the same content as the drug the norelut. after I consume it, February I menstruate again but only briefly. And now it’s the end of March, how come I haven’t had my period yet? What are the side effects of the drug or what?
Thank you for asking at HealthReplies.com.
Late / no menstrual conditions (amenorrhoea) can occur primary or secondary (no menstruation for 3 months)
Menstrual delays can be caused by various conditions, including:
Certain psychological factors such as stress
Hormonal disorders such as excess prolactin or thyroid hormone disorders
Use of contraception
The effect of certain drugs
Certain diseases such as PCOS and diabetes
Because of the various causes, of course, a full examination must be done to find out the possible exact cause. Physical and supportive examinations such as blood tests, ultrasound, and MRI are performed to find the cause for treatment planning.
Some things you can do at home include:
Eat healthy and nutritious foods
Manage stress well
Drink plenty of water and take a break
Considering that the COVID-19 epidemic is on the rise, it's a good idea to stay home and avoid crowds and travel outside if there is no urgent need. Perform social distancing and apply clean and healthy lifestyle. Postpone seeing your obstetrician and maximize treatment at home unless there are emergency complaints such as bleeding or your complaint does not improve with treatment at home.
That's all, hope it helps.